# SDR DALA2021100105952

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 REPAIR STRINGER 43L LOCATED BTW FR 57 TO FR 58 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-00-13 AND ERA 541974-14AD REV C. (1967430)
